# SDR IPXA2016020899070

- Difficulty date: February 8, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 79,339 hours, 13,092 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 851
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGE BS 851, L34R.  REPAIRED IAW EO MD11-5330-58645-B.
